# SDR 2001UALA00050

- Difficulty date: January 24, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Aircraft time: 63,317 hours, 36,348 cycles
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS UNABLE TO MAINTAIN CABIN PRESSURE ABOVE 22,000 FEET.  *S/D*  THE PRESSURE CONTROLLER FAILED.  REPLACED CABIN PRESSURE CONTROLLER.
